# SDR AALA202208118302

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A300*
- Aircraft serial: 2198
- Aircraft time: 56,994 hours, 28,473 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3173
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 46,311 hours, 22,154 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT OILY SMELL FILLED CABIN AND COCKPIT. TURNED OFF RIGHT PACK, ODOR DISSIPATED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
